Best approximation of the differentiation operator in the class of nonanticipatory operators
Matematičeskie zametki, Tome 37 (1985) no. 2, pp. 192-199
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1985_37_2_a6,
author = {A. V. Kryazhimskii and Yu. S. Osipov},
title = {Best approximation of the differentiation operator in the class of nonanticipatory operators},
journal = {Matemati\v{c}eskie zametki},
pages = {192--199},
year = {1985},
volume = {37},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1985_37_2_a6/}
}
TY - JOUR AU - A. V. Kryazhimskii AU - Yu. S. Osipov TI - Best approximation of the differentiation operator in the class of nonanticipatory operators JO - Matematičeskie zametki PY - 1985 SP - 192 EP - 199 VL - 37 IS - 2 UR - http://geodesic.mathdoc.fr/item/MZM_1985_37_2_a6/ LA - ru ID - MZM_1985_37_2_a6 ER -
A. V. Kryazhimskii; Yu. S. Osipov. Best approximation of the differentiation operator in the class of nonanticipatory operators. Matematičeskie zametki, Tome 37 (1985) no. 2, pp. 192-199. http://geodesic.mathdoc.fr/item/MZM_1985_37_2_a6/